EconPapers    
Economics at your fingertips  
 

A Berry-Ess\'een Theorem for Serial Rank Statistics

Marc Hallin () and K. Rifi

No 1995,30, SFB 373 Discussion Papers from Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes

Date: 1995
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A Berry-Esséen Theorem for Serial Rank Statistics (1997) Downloads
Working Paper: A Berry-Esséen theorem for serial rank statistics (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zbw:sfb373:199530

Access Statistics for this paper

More papers in SFB 373 Discussion Papers from Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes Contact information at EDIRC.
Bibliographic data for series maintained by ZBW - Leibniz Information Centre for Economics ().

 
Page updated 2019-06-08
Handle: RePEc:zbw:sfb373:199530